# SDR VNAA202408070010

- Difficulty date: August 7, 2024
- Submitted: August 9, 2024
- Operation: Air carrier
- Aircraft: N719PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10177
- Aircraft time: 39,138 hours, 38,144 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SH670337934
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SURROUND STRUCTURE SILL PLATE AND ""H"" DOUBLER BETWEEN F.S.533 TO F.S.549 ARE CORRODED.   REMOVED DAMAGED JOINT PLATE (H DOUBLER) IAW CRJ-700 SRM 51-42-22-001-001-A01. INSTALLED NEW SERVICEABLE JOINT PLATE PN: SH670-33793-4 IAW CRJ-700 SRM 51-40-11-001-001-A01, 51-42-22-001-001-A01, & 51-25-00-001-001-A01.  CLEANED DISCREPANT AREAS ON THE SILL PLATE AND FOUND THERE TO ENVIRONMENTAL DEBRIS / PAINT DAMAGE ONLY, REAPPLIED PAINT IAW CRJ-700 SRM 51-26-00-001-001-A01 & 51-25-00-001-001-A01."
